# SDR AALA2018053099037

- Difficulty date: May 25, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 19,688 hours, 7,828 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R3 DOOR ASSIST BOTTLE REQUIRED SERVICING.  SERVICED THE R3 DOOR ASSIST BOTTLE IAW AMM 52-22-14.
